# SDR UALA2010112204298

- Difficulty date: November 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 84,591 hours, 10,299 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN HAS IMPACTED AREAS WITH DELAMINATION OF APPROX 1 INCH DIAMETER, WITHOUT PENETRATION.  LEFT WING TRAILING EDGE BETWEEN WING TIP AND AILERON: 25 SPOTS IN 11 AREAS.  AREAS WITH PERMANENT DEFLECTION AVG DEPTH APPROX .010 INCH AND NO EXPOSED FIBERS NOTED AT THIS TIME.  MADE REPAIRS TO DELAMINATED AREAS PER SRM.
